Hedging crash risk in optimal portfolio selection
| Year of publication: |
2020
|
|---|---|
| Authors: | Zhu, Shushang ; Zhu, Wei ; Pei, Xi ; Cui, Xueting |
| Published in: |
Journal of banking & finance. - Amsterdam [u.a.] : Elsevier, ISSN 0378-4266, ZDB-ID 752905-3. - Vol. 119.2020, p. 1-17
|
| Subject: | Crash risk | Greeks | Hedged portfolio | Normal risk | Semidefinite programming | Portfolio-Management | Portfolio selection | Hedging | Theorie | Theory | Finanzkrise | Financial crisis | Risikomanagement | Risk management | Risiko | Risk | Risikomaß | Risk measure | Griechenland | Greece | Mathematische Optimierung | Mathematical programming |
-
A generalized risk budgeting approach to portfolio construction
Haugh, Martin B., (2017)
-
Dynamic hedging in incomplete markets using risk measures
Gaillardetz, Patrice, (2022)
-
Production planning with risk hedging under a conditional value at risk objective
Wang, Liao, (2023)
- More ...
-
Zhu, Shushang, (2012)
-
Systemic Risk of Optioned Portfolio : Controllability and Optimization
Pang, Xiaochuan, (2023)
-
Systemic risk of optioned portfolio : controllability and optimization
Pang, Xiaochuan, (2023)
- More ...